Hi, I got my Iud (mirena) on January 13 th

Patient : Hi, I got my Iud (mirena) on January 13th. I had my mirena in for 5 months and four days. After my body got used to the iud placement I stop bleeding on March the 1st , then my period arrived on March 14th, then stop April 3rd, begin my period again on April 25th but I'm still on my period and it May 17th. What do I do?? What going on with my body??
Symptoms:  Mood swing, cramping, headache, bleeding with discharge sometimes, and I don't have HIV or Aids no std.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Is my Blood pressure high and can pornography addiction withdrawal cause high blood pressure?

Q: A girl I was seeing was told by her doctor she has HPV 6, which she believes she got from me. She had laser treatment...

Q: Doctor has advised me to take 2 misoprostol twice a day for next three days, I was planning to take it from today mor...

Q: What kind of doctor should i see to quit vaping

Q: I recently was cardioverted with adenosine for the first time. In the summer I usually live in a remote area which i...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews